# SDR UALA2012012000430

- Difficulty date: January 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 59,188 hours, 22,282 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 69020307A
- Part serial: 6
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EQ3075, FOUND BOTH RAM AIR TURBINE BLADES WITH WEAR MARKS IN LEADING EDGES, 3IN FROM HUB.  WEAR IS 1-8\ DIA X .002' DEEP, NO RELIEF.  WEAR HAS BEEN CAUSED BY CROSS MEMBER IN RAM AIR TURBINE STORAGE WELL, WEAR DAMAGE ON CROSS MEMBER IS APPROX 3-16\W X 1-8\D.  RMV'D RAM AIR TURBINE.  REPLACED RAT ASSEMBLY, CKS GOOD.  ALSO NEED TO REPLACE EJECTOR JACK FOR RAT RPLC'D EJECTION JACK.
